# SDR SIMA20150910002

- Difficulty date: September 10, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,973 hours, 35,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIPS NR 2 & 3 INOPERATIVE.  R & R NR 3 EMER ACFT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
